Neurontin Withdrawl

Were you looking for information about Neurontin Withdrawal? Neurontin withdrawl is a common misspelling of Neurontin withdrawal.
 
If you suddenly stop taking Neurontin® (gabapentin), you may experience withdrawal symptoms. The most important symptom is seizures. Stopping the medication too quickly can cause seizures to become worse, or may cause you to have a type of seizure you have never had before. Other possible Neurontin withdrawal symptoms include insomnia, nausea, and pain.
 
If you are interested in stopping treatment with this drug, talk to your healthcare provider first. He or she will gradually decrease your Neurontin dosage to help prevent withdrawal symptoms.
 
(Click Neurontin Withdrawal for the full eMedTV article, which takes a detailed look at possible withdrawal symptoms and explains what your healthcare provider may recommend to prevent them. You can also click any of the links in the box to the right for specific information.)
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.